# SDR AMWA25032

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 19,340 hours, 29,605 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 11810001953
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN SPAR FASTENERS NEAR BL 114.250 AND WS 124.588 HAD (2) OVERSIZED FASTENERS.  REPAIRED IAW  REPAIR DRAWING 1900UE 159-1 REV 1R, DATED AUGUST 14, 2007.
